Loratadine 5mg/5ml Syrup 100ml

£3.58

  • Non-Drowsy Antihistamine
  • Active Ingredient: Loratadine
  • Relieves Common Allergy Symptoms
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Loratadine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Buy more and save!

Quantity 1 2 -4 5 -6
Price (each) £3.58 £3.40 £3.22

In stock

SKU: Loratadine 5mg/5ml Syrup Categories: , ,

Discreet Packaging

UK Based

Medication

Product Description

What Loratadine 5mg/5ml is and what it is used for

Loratadine 5mg/5ml syrup contains the active ingredient loratadine, which belongs to a group of medicines called antihistamines. Loratadine is an anti-allergy medicine. It helps relieve the symptoms of:

  • allergic skin reactions like rashes, hives or nettle rash
  • allergic rhinitis (for example seasonal hayfever), such as sneezing, runny or itchy nose and burning or itchy eyes.

See more on Loratadine at NHS.uk

Before you take Loratadine 5mg/5ml Syrup

Do not take Loratadine:

  • if you are allergic to loratadine or any of the other ingredients of this medicine

How to take Loratadine 5mg/5ml Syrup

Always take this medicine exactly as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

Swallow the dose of syrup, and then drink some water. You can take this medicine with or without food.

  • Adults and children and adolescents (older than the age of 12): The recommended dose is 10 ml (two 5 ml spoonfuls) of syrup once a day
  •  Children 2 to 12 years of age The amount to be taken depends on body weight: Body weight more than 30 kg: the recommended dose is 10 ml (two 5 ml spoonfuls) of syrup once a day. Body weight 30 kg or less: the recommended dose is 5 ml (one 5 ml spoonful) of syrup once a day
  • Children under age of 2: Loratadine is not recommended

Always read the patient information leaflet before use.

 Ingredients

The active substance is loratadine. Each 5 ml of syrup contains 5 mg of loratadine. The other ingredients are propylene glycol, glycerol, citric acid monohydrate, sucrose, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), purified water and artificial strawberry flavouring (which contains: Flavouring substances and natural flavouring substances, propylene glycol, water, Triacetin E-1518, Ethyl Alcohol, Butylated Hydroxyanisole (BHA) E-320 and Alfa Tocopherol E307).

 

See our other allergy products

 

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.
If any of the following happen, stop taking Loratadine and tell your doctor immediately or go to your
nearest hospital emergency department:
 Severe allergic reactions such as rash, itchy swollen skin, burning eyes, fever, tightness of the chest
and difficulty breathing or swelling of the face, lips, mouth, tongue or throat which may cause
difficulty in swallowing.
 Fits
This side effect is very rare (may affect up to 1 in 10,000 people) but serious. You may need medical
attention.
Other side effects:
Common (may affect up to 1 in 10 people)
 Sleepiness
Uncommon (may affect up to 1 in 100 people)
 Headache
 Inability to sleep
 An increased appetite
Very rare (may affect up to 1 in 10,000 people)
 Irregular, missed heart beats (palpitations) or rapid heart beat
 Feeling sick (nausea)
 Dry mouth
 Stomach upset
– Changes in liver function, which may be seen in blood tests
– Hair loss
– Dizziness
– Tiredness

Not known (frequency cannot be estimated from the available data)
– Weight increased

Additional side effects in children (2 to 12 years of age)
The following additional side effect has been reported in children 2 to 12 years of age:
Common (may affect up to 1 in 10 children):
– Feeling nervous
Headaches and tiredness were also reported more commonly.

Further Information

You may also like…